# SDR R61A201510050735

- Difficulty date: October 5, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS621231D
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING SPOILER PANEL 5 ATTACHING HARDWARE IS CORRODED.  MAINTENANCE R & R LT WING SPOILER PANEL 5 ATTACHING HARDWARE IAW AMM 27-65-01.
